# SDR SIMA20011058

- Difficulty date: April 15, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N540AE
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 540
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013017
- Part serial: 1615
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING PHASE 3 INSPECTION, MAINTENANCE REPORTED THE AFT FLOOR PROXIMITY LIGHTS AND AN EXIT SIGN WERE INOPERATIVE.  BATTERY PACK WAS REMOVED AND REPLACED IN POWER SUPPLY UNIT 73WL.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
